Search Results: 1 - 10 of 100 matches for " "
All listed articles are free for downloading (OA Articles)
Page 1 /100
Display every page Item
Minimal fibrations of dendroidal sets  [PDF]
Ieke Moerdijk,Joost Nuiten
Mathematics , 2015,
Abstract: We prove the existence of minimal models for fibrations between dendroidal sets in the model structure for infinity-operads, as well as in the covariant model structure for algebras and in the stable one for connective spectra. In an appendix, we explain how our arguments can be used to extend the results of Cisinski, giving the existence of minimal fibrations in model categories of presheaves over generalised Reedy categories of a rather common type. Besides some applications to the theory of algebras over infinity-operads, we also prove a gluing result for parametrized connective spectra (or Gamma-spaces).
Dendroidal sets as models for homotopy operads  [PDF]
Denis-Charles Cisinski,Ieke Moerdijk
Mathematics , 2009, DOI: 10.1112/jtopol/jtq039
Abstract: The homotopy theory of infinity-operads is defined by extending Joyal's homotopy theory of infinity-categories to the category of dendroidal sets. We prove that the category of dendroidal sets is endowed with a model category structure whose fibrant objects are the infinity-operads (i.e. dendroidal inner Kan complexes). This extends the theory of infinity-categories in the sense that the Joyal model category structure on simplicial sets whose fibrant objects are the infinity-categories is recovered from the model category structure on dendroidal sets by simply slicing over the point.
Dendroidal Sets  [PDF]
Ieke Moerdijk,Ittay Weiss
Mathematics , 2007, DOI: 10.2140/agt.2007.7.1441
Abstract: We introduce the concept of a dendroidal set. This is a generalization of the notion of a simplicial set, specially suited to the study of operads in the context of homotopy theory. We define a category of trees, which extends the category $\Delta$ used in simplicial sets, whose presheaf category is the category of dendroidal sets. We show that there is a closed monoidal structure on dendroidal sets which is closely related to the Boardman-Vogt tensor product of operads. Furthermore we show that each operad in a suitable model category has a coherent homotopy nerve which is a dendroidal set, extending another construction of Boardman and Vogt. There is also a notion of an inner Kan dendroidal set which is closely related to simplicial Kan complexes. Finally, we briefly indicate the theory of dendroidal objects and outline several of the applications and further theory of dendroidal sets.
Note on the tensor product of dendroidal sets  [PDF]
Denis-Charles Cisinski,Ieke Moerdijk
Mathematics , 2014,
Abstract: In our paper "Dendroidal sets as models for homotopy operads" (J. Topol. 4 (2011), no. 2, 257-299, and arXiv:0902.1954), we made the wrong claim about the behaviour of the tensor product with respect to cofibrations of dendroidal sets. We added an erratum at the end of the arXiv version of loc. cit. This short note contains the proof of a technical lemma used in the erratum.
Homology of dendroidal sets  [PDF]
Matija Ba?i?,Thomas Nikolaus
Mathematics , 2015,
Abstract: We define for every dendroidal set X a chain complex and show that this assignment determines a left Quillen functor. Then we define the homology groups $H_n(X)$ as the homology groups of this chain complex. This generalizes the homology of simplicial sets. Our main result is that the homology of X is isomorphic to the homology of the associated spectrum K(X) as discussed in earlier work of the authors. Since these homology groups are sometimes computable we can identify some spectra K(X) which we could not identify before.
From Operads to Dendroidal Sets  [PDF]
Ittay Weiss
Mathematics , 2010,
Abstract: Dendroidal sets offer a formalism for the study of $\infty$-operads akin to the formalism of $\infty$-categories by means of simplicial sets. We present here an account of the current state of the theory while placing it in the context of the ideas that lead to the conception of dendroidal sets. We briefly illustrate how the added flexibility embodied in $\infty$-operads can be used in the study of $A_{\infty}$-spaces and weak $n$-categories in a way that cannot be realized using strict operads.
On inner Kan complexes in the category of dendroidal sets  [PDF]
Ieke Moerdijk,Ittay Weiss
Mathematics , 2007,
Abstract: The category of dendroidal sets is an extension of that of simplicial sets, suitable for defining nerves of operads rather than just of categories. In this paper, we prove some basic properties of inner Kan complexes in the category of dendroidal sets. In particular, we extend fundamental results of Boardman and Vogt, of Cordier and Porter, and of Joyal to dendroidal sets.
Dendroidal sets and simplicial operads  [PDF]
Denis-Charles Cisinski,Ieke Moerdijk
Mathematics , 2011, DOI: 10.1112/jtopol/jtt006
Abstract: We establish a Quillen equivalence relating the homotopy theory of Segal operads and the homotopy theory of simplicial operads, from which we deduce that the homotopy coherent nerve functor is a right Quillen equivalence from the model category of simplicial operads to the model category structure for infinity-operads on the category of dendroidal sets. By slicing over the monoidal unit, this also gives the Quillen equivalence between Segal categories and simplicial categories proved by J. Bergner, as well as the Quillen equivalence between quasi-categories and simplicial categories proved by A. Joyal and J. Lurie. We also explain how this theory applies to the usual notion of operad (i.e. with a single colour) in the category of spaces.
$C^*$-algebraic drawings of dendroidal sets  [PDF]
Snigdhayan Mahanta
Mathematics , 2015,
Abstract: In recent years the theory of dendroidal sets has emerged as an important framework for combinatorial topology. In this article we introduce the concept of a $C^*$-algebraic drawing of a dendroidal set. It depicts a dendroidal set as an object in the category of presheaves on $C^*$-algebras. We show that the construction is functorial and, in fact, it is the left adjoint of a Quillen adjunction between model categories. We use this construction to produce a bridge between the two prominent paradigms of noncommutative geometry via adjunctions of presentable $\infty$-categories. As a consequence we obtain a new homotopy theory for $C^*$-algebras that is well-adapted to the notion of weak operadic equivalences. Finally, a method to analyse graph algebras in terms of trees is sketched.
Broad posets, trees, and the dendroidal category  [PDF]
Ittay Weiss
Mathematics , 2012,
Abstract: An extension of order theory is presented that serves as a formalism for the study of dendroidal sets analogously to way the formalism of order theory is used in the study of simplicial sets.
Page 1 /100
Display every page Item

Copyright © 2008-2017 Open Access Library. All rights reserved.